# SDR ASOA20161103094V

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3866321
- Condition: Corroded
- Location: Bs 583-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED AT BS 583 AND 600, LBL 9. REMOVED AND REPLACED THE CARGO TRACK IAW AMM 53-00-49-000 AND -400-801.
